# SDR SWAA2015040238087

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 35,759 hours, 20,866 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE UPPER FIXED WING PANEL AT WS. 204 SUPPORT L ANGLE CRACKED AT OTBD FASTENER HOLE.  REPAIRED L ANGLE IAW SRM.
